# SDR C8GA20080037

- Difficulty date: September 6, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING MFEC INSPECTION MULTIPLE FASTENER HOLES WERE NOTED AS CRACKED AT UPPER FUSELADGE SKIN LAP SEAM 4R BETWEEN BS 481-681. CUT OUT UPPER AND LOWER SKINS, VERIFIED CRACK CONTAINMENT. FABRICATED LAP SEAM FILLER, REPAIR DOUBLER AND REPAIR TRIPPLER, INSTALLED DOUBLER/ TRIPLER REPAIR AT STR. 4R BETWEEN BS 481-681 IAW BOEING MESSAGE 1-947016492-14 AND SKETCH  1-947016492-1 W/ 8100-9 DATED 09-05-08. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
